Get your Health question answered in 3 easy steps
A Doctor will be with you shortly
Ask a Doctor Now
149 Doctors are Online

Burning sensation in throat, cough, occurs at night. Gastric band inserted. Treatment?

Every night at least 2 or 3 times I get a burning throat causing me to cough . This is recent it is not heartburn , the burning goes through my throat and into my nose , it is very unpleasant, nothing gives relief, I just have to wait for it to pass, it only occurs at night. 5 years ago I had a gastric band inserted and have lost 30 kilos, I am not overweight .
Asked On : Sat, 21 Jul 2012
Answers:  1 Views:  91
Report Abuse
Share on Facebook
Share on Twitter
Share on Google+
Question is related to
Diseases and Conditions
General & Family Physician 's  Response
Thank for asking to HCM
I really appreciate your concern looking to the history given here I could say that the chances of hyperacidity is very likely and in my opinion this condition need to be treated with the given medicines 1) "Tab Omeprazole 40 mg once in day at evening time , 2) Tab Domperidone 30 mg once in day at evening time, take care and have a nice day.
Answered: Tue, 24 Jun 2014
I find this answer helpful
Disclaimer: These answers are for your information only and not intended to replace your relationship with your treating physician.
This is a short, free answer. For a more detailed, immediate answer, try our premium service [Sample answer]


Loading Online Doctors....
© Ebix, Inc. All Rights Reserved.
All the information, content and live chat provided on the site is intended to be for informational purposes only, and not a substitute for professional or medical advice. You should always speak with your doctor before you follow anything that you read on this website. Any health question asked on this site will be visible to the people who browse this site. Hence, the user assumes the responsibility not to divulge any personally identifiable information in the question. Use of this site is subject to our Terms & Conditions
Already Rated.
Your rating:

Ask a Doctor